# SDR ASOA201100412

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,153 hours, 13,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK AFT OF OVERWING EMERGENCY EXIT CORRODED.    REMOVED CORROSION FROM LT SIDEWALL SEAT TRACK AFT OF OVERWING EMERGENCY EXIT IAW SRM 53-41-49.  MINOR REPAIR.
